I started using Doxycycline for 3 months for acne on my face, chest and back in February. The acne was very annoying and I always had to wear closed shirts. The first few days I took the medicine without food, but it quickly changed to eating with food because I vomited. If I ate something first, it went much better and I actually had little trouble. My acne slowly became less but never completely vanished. My acne was very restless and red before using Doxy, which fortunately disappeared after use. However, I still can't put on a bathing suit to go swimming with others. I actually had little trouble with side effects. I have not been in the sun and therefore I have not been burned often (I was burned a few times at school). This also stopped me from sitting with my friends during lunch because they were sitting right in the sun. I also got dry skin (especially on my neck causing redness). I put a lot of moisturizer on it and then it went a little better. Now that I have been off Doxy for about a month, my skin is slowly becoming less dry. I can also sit in the sun again. For many people, the acne slowly returns, but I very much hope that it does not happen to me (or at least not as bad as it used to be).
Reactions to this review
The content on this page is user-generated content, read and revised before approval to comply with our standards for a drug review or reaction. We do not enforce any proven medical knowledge from our users to allow them to present their experiences. This way, the opinions and experiences described state only the views of the writers and not those of the owner of this website. Remember that these experiences differ from person to person and that you should always contact your doctor or pharmacist for advice on medication.
Add your reaction to this review